# SDR USAA2013111100016

- Difficulty date: November 9, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 33,730 hours, 11,989 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SMALL EXIT LIGHT LENS BY L2 DOOR IS MISSING. INSTALLED LENS AS REQUIRED.
